Universiti Teknologi Malaysia Institutional Repository

The schur multipliers of certain bieberbach groups with abelian point groups

Mat Hassim, Hazzirah Izzati and Sarmin, Nor Haniza and Mohd. Ali, Nor Muhainiah and Masri, Rohaidah and Mohd. Idrus, Nor'ashiqin (2013) The schur multipliers of certain bieberbach groups with abelian point groups. In: Proceedings of the 20th National Symposium on Mathematical Sciences (SKSM20): Research In Mathematical Sciences: A Catalyst For Creativity And Innovation, PTS A And B, 18-20 December 2012, Putrajaya, Malaysia.

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1063/1.4801248

Abstract

The Schur multiplier of a group G is the kernel of a homomorphism κ′ from the exterior square of the group, G ∧ G to its commutator subgroup, G′ defined by κ′(g ∧ h) = [g,h] for g,h ∈ G. In this research, the Schur multipliers are computed for certain Bieberbach groups with abelian point groups. A Bieberbach group is a torsion free crystallographic group. It is an extension of a free abelian group L of finite rank by a finite group P. Here, L is known as the lattice group while P is the point group of the Bieberbach group.

Item Type:Conference or Workshop Item (Paper)
Additional Information:Mat Hassim, H. I., Sarmin, N. H., Mohd Ali, N. M., Masri, R., & Mohd Idrus, N. A. (2013). The Schur multipliers of certain Bieberbach groups with abelian point groups. In AIP Conference Proceedings (Vol. 1522, pp. 1069-1074).
Uncontrolled Keywords:Bieberbach groups, exterior square, schur multiplier
Subjects:Q Science > QA Mathematics
Divisions:Science
ID Code:51370
Deposited By: Haliza Zainal
Deposited On:27 Jan 2016 09:53
Last Modified:12 Sep 2017 15:16

Repository Staff Only: item control page